Über konvexe Gitterpolygone

J.M. Wills

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 188-194
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wills, J.M.. "Über konvexe Gitterpolygone." Commentarii mathematici Helvetici 48 (1973): 188-194. <http://eudml.org/doc/139546>.

author = {Wills, J.M.},
journal = {Commentarii mathematici Helvetici},
language = {ger},
pages = {188-194},
title = {Über konvexe Gitterpolygone},
url = {http://eudml.org/doc/139546},
volume = {48},
year = {1973},

AU - Wills, J.M.
TI - Über konvexe Gitterpolygone
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 188
EP - 194
LA - ger
UR - http://eudml.org/doc/139546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.